# SDR ALG2002F00020

- Difficulty date: March 19, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N847AL
- Make and model: Bell 407
- Aircraft serial: 53150
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1272
- Condition: Worn
- Location: Freewheel Unit
- Part time: 4,153 hours
- Component: Freewheel Unit, Bell, 407
- Component part number: 406040500123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR, FOUND SPLINE WEAR BELOW MIN. LIMIT.
